# SDR IPXA10558125

- Difficulty date: December 29, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 TAIL COMPARTMENT APU FIRE BOTTLE MOUNT BRACKET, UPPER TRAY CRACKED AT INBD FWD MOUNT HOLE.  MARKED MOUNT BRACKET WAS REPLACED IAW SRM 51-40-02.
